Lipschitz continuity of the gradient of a one-parametric class of SOC merit functions

Jein Shan Chen, Shaohua Pan

Research output: Contribution to journalArticle

3 Citations (Scopus)


In this article, we show that a one-parametric class of SOC merit functions has a Lipschitz continuous gradient; and moreover, the Lipschitz constant is related to the parameter in this class of SOC merit functions. This fact will lay a building block when the merit function approach as well as the Newton-type method are employed for solving the second-order cone complementarity problem with this class of merit functions.

Original languageEnglish
Pages (from-to)661-676
Number of pages16
Issue number5
Publication statusPublished - 2010 Jul 1



  • Lipschitz continuity
  • Merit function
  • Second-order cone
  • Spectral factorization

ASJC Scopus subject areas

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Cite this